Artículo

Fernandez Bonder, J.; Pinasco, J.P.; Salort, A.M."Homogenization of Fučík Eigencurves" (2017) Mediterranean Journal of Mathematics. 14(2)
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

In this work we study the convergence of an homogenization problem for half-eigenvalues and Fučík eigencurves. We provide quantitative bounds on the rate of convergence of the curves for periodic homogenization problems. © 2017, Springer International Publishing.

Registro:

Documento: Artículo
Título:Homogenization of Fučík Eigencurves
Autor:Fernandez Bonder, J.; Pinasco, J.P.; Salort, A.M.
Filiación:Departamento de Matemática, FCEyN - Universidad de Buenos Aires and IMAS - CONICET, Ciudad Universitaria, Pabellón I (1428) Av. Cantilo s/n., Buenos Aires, Argentina
Palabras clave:Fučík eigenvalues; homogenization; order of convergence
Año:2017
Volumen:14
Número:2
DOI: http://dx.doi.org/10.1007/s00009-017-0890-1
Handle:http://hdl.handle.net/20.500.12110/paper_16605446_v14_n2_p_FernandezBonder
Título revista:Mediterranean Journal of Mathematics
Título revista abreviado:Mediterr. J. Math.
ISSN:16605446
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_16605446_v14_n2_p_FernandezBonder

Referencias:

  • Baffico, L., Conca, C., Rajesh, M., Homogenization of a class of nonlinear eigenvalue problems (2006) Proc. R. Soc. Edinb. Sect. A, 136 (1), pp. 7-22
  • Castro, C., Zuazua, E., Low frequency asymptotic analysis of a string with rapidly oscillating density (2000) SIAM J. Appl. Math., 60 (4), pp. 1205-1233
  • Chiadò Piat, V., Maso, G.D., Defranceschi, A., G -convergence of monotone operators (1990) Ann. Inst. H. Poincaré Anal. Non Linéaire, 7 (4), pp. 123-160
  • Dancer, E.N., On the Dirichlet problem for weakly non-linear elliptic partial differential equations (1976) Proc. R. Soc. Edinb. Sect. A, 76 (4), pp. 283-300
  • Bonder, J.F., Pinasco, J.P., Salort, A.M., Convergence rate for some quasilinear eigenvalues homogenization problems (2015) J. Math. Anal. Appl., 423 (2), pp. 1427-1447
  • Bonder, J.F., Pinasco, J.P., Salort, A.M., Quasilinear eigenvalues (2015) Rev. Un. Mat. Argent., 56 (1), pp. 1-25
  • Fučík, S., Kufner, A., (1980) Nonlinear differential equations, Studies in Applied Mechanics, , 2, Elsevier Scientific Publishing Co., New York
  • Kenig, C.E., Lin, F., Shen, Z., Convergence rates in L2 for elliptic homogenization problems (2012) Arch. Ration. Mech. Anal., 203 (3), pp. 1009-1036
  • Kesavan, S., Homogenization of elliptic eigenvalue problems. I (1979) Appl. Math. Optim., 5 (2), pp. 153-167
  • Kesavan, S., Homogenization of elliptic eigenvalue problems. II (1979) Appl. Math. Optim., 5 (3), pp. 197-216
  • Li, W., Yan, P., Various half-eigenvalues of scalar p -Laplacian with indefinite integrable weights (2009) Abstr. Appl. Anal
  • Li, W., Yan, P., Continuity and continuous differentiability of half-eigenvalues in potentials (2010) Commun. Contemp. Math., 12 (6), pp. 977-996
  • Malík, J., Oscillations in cable-stayed bridges: existence, uniqueness, and homogenization of cable systems (2002) J. Math. Anal. Appl., 266 (1), pp. 100-126
  • Oleĭnik, O.A., Shamaev, A.S., Yosifian, G.A., (1992) Mathematical Problems in Elasticity and Homogenization, Studies in Mathematics and Its Applications, , 26, North-Holland Publishing Co., Amsterdam
  • Pinasco, J.P., Salort, A.M., Asymptotic behavior of the curves in the fucik spectrum (2015) Commun. Contemp. Math
  • Rynne, B.P., The Fučík spectrum of general Sturm–Liouville problems (2000) J. Differ. Equ., 161 (1), pp. 87-109
  • Salort, A.M., Convergence rates in a weighted Fuŭcik problem (2014) Adv. Nonlinear Stud., 14 (2), pp. 427-443
  • (2016) Salort, A.M., 13. , Homogenization of Fučík eigenvalues by optimal partition methods, p

Citas:

---------- APA ----------
Fernandez Bonder, J., Pinasco, J.P. & Salort, A.M. (2017) . Homogenization of Fučík Eigencurves. Mediterranean Journal of Mathematics, 14(2).
http://dx.doi.org/10.1007/s00009-017-0890-1
---------- CHICAGO ----------
Fernandez Bonder, J., Pinasco, J.P., Salort, A.M. "Homogenization of Fučík Eigencurves" . Mediterranean Journal of Mathematics 14, no. 2 (2017).
http://dx.doi.org/10.1007/s00009-017-0890-1
---------- MLA ----------
Fernandez Bonder, J., Pinasco, J.P., Salort, A.M. "Homogenization of Fučík Eigencurves" . Mediterranean Journal of Mathematics, vol. 14, no. 2, 2017.
http://dx.doi.org/10.1007/s00009-017-0890-1
---------- VANCOUVER ----------
Fernandez Bonder, J., Pinasco, J.P., Salort, A.M. Homogenization of Fučík Eigencurves. Mediterr. J. Math. 2017;14(2).
http://dx.doi.org/10.1007/s00009-017-0890-1